# SDR AALA201703099003

- Difficulty date: January 19, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D55371318004
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON VERTICAL STABILIZER HINGE ARM 7. REPLACED HINGE ARM 7 FITTING PER SRM 51-72-11.
